MathSciNet Relay Station
MathSciNet bibliographic data
MR584731 65J15 (35P30 58C15 58E07)
Moore, G.; Spence, A. The calculation of turning points of nonlinear equations. SIAM J. Numer. Anal. 17 (1980), no. 4, 567–576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement